American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 80 of 80 found      Go to page: 1 2 3

[61] Konrad Behnen. A generalization of a theorem by D. K. Faddeev . Proc. Amer. Math. Soc. 46 (1974) 51-58. MR 0352382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] J. J. Buckley. Graphs of measurable functions . Proc. Amer. Math. Soc. 44 (1974) 78-80. MR 0335728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Kenneth F. Andersen. On $L\sp{p}$ norms and the equimeasurability of functions . Proc. Amer. Math. Soc. 40 (1973) 149-153. MR 0316662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] V. Amdursky. The existence of solutions to classical variational problems without assuming convexity. Bull. Amer. Math. Soc. 78 (1972) 394-398. MR 0291925.
Abstract, references, and article information   
View Article: PDF

[65] Wo Sang Young. A note on maximal inequalities . Proc. Amer. Math. Soc. 36 (1972) 207-211. MR 0311866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] W. P. Novinger. Mean convergence in $L\sp{p}$ spaces . Proc. Amer. Math. Soc. 34 (1972) 627-628. MR 0294595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ben-Ami Braun. An extension of a result by Talalyan on the representation of measurable functions by Schauder bases . Proc. Amer. Math. Soc. 34 (1972) 440-446. MR 0295070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] R. J. O’Malley. Strict essential minima . Proc. Amer. Math. Soc. 33 (1972) 501-504. MR 0291400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Peter A. Loeb. A nonstandard representation of measurable spaces and $L_\infty$. Bull. Amer. Math. Soc. 77 (1971) 540-544. MR 0276748.
Abstract, references, and article information   
View Article: PDF

[70] Anthony P. Morse. Errata: ``Convergence in variation and related topics'' [Trans.\ Amer.\ Math.\ Soc. {\bf 41} (1937), no. 1, 48--83; 1501891] . Trans. Amer. Math. Soc. 41 (1937) 482. MR 1500513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Anthony P. Morse. Convergence in variation and related topics . Trans. Amer. Math. Soc. 41 (1937) 48-83. MR 1501891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] S. Saks. On some functionals. II . Trans. Amer. Math. Soc. 41 (1937) 160-170. MR 1501896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Stanislaw Saks. Addition to the note: ``On some functionals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 2, 549--556; 1501701] . Trans. Amer. Math. Soc. 35 (1933) 965-970. MR 1501728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Stanislaw Saks. On some functionals . Trans. Amer. Math. Soc. 35 (1933) 549-556. MR 1501701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] R. L. Jeffery. The integrability of a sequence of functions . Trans. Amer. Math. Soc. 33 (1931) 433-440. MR 1501597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Charles N. Haskins. On the measurable bounds and the distribution of functional values of summable functions . Trans. Amer. Math. Soc. 17 (1916) 181-194. MR 1501036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Burton H. Camp. Errata: ``Lebesgue integrals containing a parameter, with applications'' [Trans.\ Amer.\ Math.\ Soc. {\bf 15} (1914), no. 1, 87--106; 1500967] . Trans. Amer. Math. Soc. 16 (1915) 532. MR 1500494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Burton H. Camp. Lebesgue integrals containing a parameter, with applications . Trans. Amer. Math. Soc. 15 (1914) 87-106. MR 1500967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] N. J. Lennes. Concerning Van Vleck's non-measurable set . Trans. Amer. Math. Soc. 14 (1913) 109-112. MR 1500939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Edward B. Van Vleck. On non-measurable sets of points, with an example . Trans. Amer. Math. Soc. 9 (1908) 237-244. MR 1500812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 80 of 80 found      Go to page: 1 2 3